VOLUME 21 2016 NUMBERS 1–2

Quasiperiods, Subword Complexity and the Smallest Pisot Number
Ronny Polley, Ludwig Staiger
Pages 93–106

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Ronny Polley and Ludwig Staiger},
  title   = {Quasiperiods, Subword Complexity and the Smallest {P}isot Number},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {21},
  number  = {1--2},
  pages   = {93--106},
  year    = {2016},
  url     = {https://doi.org/10.25596/jalc-2016-093},
  doi     = {10.25596/jalc-2016-093}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: quasiperiodic ω-words, subword complexity, Hausdorff measure
DOI: 10.25596/jalc-2016-093